# SDR SWIA202158645

- Difficulty date: April 19, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 333 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND SURFACE CORROSION AT THE INTERCOSTAL OF THE FWD FUSELAGE  INTERNAL STRUCTURE  BELOW THE FLOOR AT F.S333.00 APPROX AT STGR21L (AREA MARKED).     (C-CHECK RO 6/04/2021)    EVALUATED, REMOVED AND INSTALLED NEW INTERCOSTAL OF THE FWD FUSELAGE  INTERNAL STRUCTURE  BELOW THE FLOOR AT F.S333.00 APPROX AT STGR21L REF CRJ 700 SRM  51-42-06-001-001 A01, CRJ 700 SRM  51-42-21-001-001-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
